≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Ruta G overdose....Plz Help!!!

I was prescribed 4 pills of Ruta G 200 every 3 days....While taking my first dose I accidently took some liquid Ruta G 200 also...about 4-5 drops.....Within half an hour my vision was affected severely....Every straight object started looking deviated like walls,ceiling etc....I never had these symptoms before.....It has been 3 days and the vision is still the same....I contacted my homeopath....He said it is due to overdose and suggested continuing the medicine...I have read that Ruta G is used in squint eye problem....What should I do.....stop the med or continue it....will this state remain permanently or gradually wear off....plz help....
 
  phoenix751 on 2016-06-17
This is just a forum. Assume posts are not from medical professionals.
new symptoms always stop medicine being used..that is 1st step
 
John Stanton 4 years ago
what do u mean ''...look ...deviated.."?
 
John Stanton 4 years ago
what other symptoms are u experiencing?
how was the symptoms for which ruta was prescribed affected?
 
John Stanton 4 years ago
Thank you for replying Sir....I was taking belladona and Magnesia Phos for OCD and was having excellent progress for last 3 months....But I was still having eye contact problems and palpitations...My homepath added Crataegus and Ruta G for these...I am feeling little betterment in my eye contact....After the first dose of Ruta my anxiety also increased first but then subsided....But there is no abatement in my vision problem...."looking deviated" means the walls are not looking straight...one portion appears near and the other farther....What do you suggest Sir?
 
phoenix751 4 years ago
please explain ''eye contact" problem
 
John Stanton 4 years ago
Cannot maintain eye contact with anyone for more than 2-3 seconds....If I try for longer,my gaze become intense and makes the person uncomfortable.... Also suffer from "Eye Ocd"....The peripheral vision is very active in eye ocd....It is extremely distressing and the worst form of OCD....Belladona and Magnesia reduced the severity of these by 50-60 percent...I took Ruta in the hope that it will be cured completely...But it caused other new symptoms.....What do u say Sir...Should I continue Ruta...?
 
phoenix751 4 years ago
what medicines /treatmenst are u currently using ? list all please..
allo,,homoeo...supplements....acupuncture....etc
 
John Stanton 4 years ago
if not using any --single dose natrum muriaticum

2 pellets in 4 oz water--in drinking glass --stir heavy---1 tablespoon dose...no repeat at all

no other medicines --no coffee/tea/colas
 
John Stanton 4 years ago
I used allopathy(SSRI's) years ago....It caused only side effects and I never used allopathy or any other system of medicine again for OCD.....I suffered from OCD(anxiety, horrible intrusive thoughts,harm OCD,touch OCD,contamination OCD etc) and tics for 12 years...I lost all hope of cure till I consulted a homeopath three months ago....He prescribed Belladona 200,Magnesia Phos 200,and Acid phos 200 every alternate day...4 pills in the morning....and 5 drops ignatia at night...I felt better right after first dose...Within 15 days I was confident of 100 percent cure....Slowly all my old symtoms started returning and disappeared slowly....I was half cured in three months when I consulted him again and he prescribed Craetagus 200,Ruta G 200,and Carbo Veg200....4 pills alternate day in evening....Last week I started with craetagus and next day I overdosed Ruta....:(
 
phoenix751 4 years ago
he messed up--if old symptoms return and no new symptoms before the crag and ruta---

no other medicines take nat-m as mentioned --use 30c

post back--
 
John Stanton 4 years ago
future refernec e--single medicine is be used until new symptom picture develops.....and access --and prescribe accordingly--single most homoeopathic medicine at a time.
 
John Stanton 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.